Skip to main content
    • Aa
    • Aa

Pragmatical Asymptotical Stability Theorems on Partial Region and for Partial Variables with Applications to Gyroscopic Systems

  • Zheng-Ming Ge (a1) and Jung-Kui Yu (a2)

For a long time, all stability theorems are concerned with the stability of the zero solution of the differential equations of disturbed motion on the whole region of the neighborhood of the origin. But for various problems of dynamical systems, the stability is actually on partial region. In other words, the traditional mathematical model is unmatched with the dynamical reality and artificially sets too strict demand which is unnecessary. Besides, although the stability for many problems of dynamical systems may not be mathematical asymptotical stability, it is actual asymptotical stability — namely “pragmatical asymptotical stability” which can be introduced by the concept of probability. In order to fill the gap between the traditional mathematical model and dynamical reality of various systems, one pragmatical asymptotical stability theorem on partial region and one pragmatical asymptotical stability theorem on partial region for partial variables are given and applications for gyroscope systems are presented.

Corresponding author
**Graduate student
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

4 C. O. Chang and C. S. Chou , “Partially Filled Nutation Damper for a Freely Precessing Gyroscope,” Journal of Guidance, Control and Dynamics, Vol. 14, No. 5, pp. 10461055 (1991).

8 Zheng-Ming Ge , Jung-Kui Yu and Hsien-Keng Chen , “Three Asymptotical Stability Theorems on Partial Region with Applications,” Japanese Journal of Applied Physics, Vol. 37, Part 1, No. 5A (1998).

13 C. O. Chang and L. Z. Liu , “Dynamics and Stability of a Free Precessing Spacecraft Containing a Nutation Damper,” Journal of Guidance ,Control, and Dynamics, Vol. 19, No. 2 (1996).

14 J. L. Massera , “On Lyapunov's conditions of stability.”, Ann. of Math., Vol. 50, pp. 705721 (1949).

20 L. Weiss and E. F. Infante , “On the Stability of Systems Defined over a Finite Time Interval,” Proc. Nat'l Acad. Sci., Vol. 54, pp. 4448 (1965).

21 Z. L. Wang , Stability of Motion and Its Applications, Publishing House of Higher Education (In Chinese), Mainland China (1992).

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of Mechanics
  • ISSN: 1727-7191
  • EISSN: 1811-8216
  • URL: /core/journals/journal-of-mechanics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *



Abstract views

Total abstract views: 42 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 25th September 2017. This data will be updated every 24 hours.